HealthA2Z Extra Strength Pain Relief PM, 150 Caplets

(No reviews yet) Write a Review
$6.45
SKU:
FPA061
UPC:
369168267022

Product Overview

HealthA2Z Extra Strength Pain Relief PM, 150 Caplets, Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever Plus Nighttime Sleep Aid |

  • Compare to Tylenol PM active ingredient.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • It contains no Aspirin.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.

Reviews

(No reviews yet) Write a Review